# SDR UIEA2018082601799

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,964 hours, 38,012 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT MAIN BATTERY SHOWS 3 VOLTS. SWAPPED MAIN BATTERY WITH APU FOR TROUBLESHOOTING MAIN AIRCRAFT BATTERY SHOWS CHARGED NO OTHER DEFECTS IAW AMM 24-31-01.
